# SDR A6WA200440158

- Difficulty date: October 16, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 3,980 hours, 3,567 cycles
- Engine: Ge CF343B1
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti- Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT COWL ANTI-ICE AMBER CASS ILLUMINATED WHEN COWL ANTI-ICE SWITCH TURNED OFF.  COMPLIED WITH QRH MESSAGE EXTINGUISHED 14TH STAGE BLEED CLOSED.
